Train Your Brain Habits to Unlock Your Highest Potential in Business and in Life!
Discover what neuroscience has revealed about harnessing the power of your brain to accelerate business growth, deepen relationship connections, and create more freedom for what you love!
Find out how your beliefs trigger emotions that act as the biggest saboteurs of your motivation and keep you from what you most desire!
Learn what is taught to Navy Seals, Olympic athletes, astronauts and NFL athletes that gives them cutting edge strategies for overcoming mental and emotional roadblocks to success.
Take home tips and tools that help you move through fear, and focus on the critical few action steps that produce your biggest results!
About your speaker, Caryl Lane:
Caryl is a Speaker and Certified Coach. She has been coaching and counseling entrepreneurs and committed professionals for 25 years, helping individuals reach for and attain their full potential.
Learn more: www.caryllane.com
Please note, due to COVID-19 and the closure of our venue at this time, we will be hosting this meeting virtually. Please RSVP and the Zoom information will be emailed to you.
If you RSVP at least 3 days in advance:
- Members current on dues: FREE TO ATTEND*
- Guests: $5 TO ATTEND
If you RSVP less than 3 days in advance:
- Members current on dues: $5 TO ATTEND
- Guests: $10 TO ATTEND
*If you no show or cancel at the last minute, we will invoice you a $5 no show fee.
Our speakers like to know how many people are attending so they can bring enough handouts, books, brochures, etc.
We have our meetings twice a month every 2nd & 4th Monday evening in the Everett/Lynnwood area.
There is a minimum charge to use their meeting room so please plan on buying a drink and/or food at this meeting. If you are not purchasing dinner there is a $5 non-food option to pay at the venue which covers a beverage like soda/coffee/tea plus the server's time to set up and tear down the room.
If you've never been, you have to see it for yourself. We network, we laugh - and sometimes even shed a tear. But, in the midst of all of it, we make BUSINESS HAPPEN!
Hope to see you there! And, please feel free to invite a friend or two.
6:45pm - 7:00pm ~ Open networking (15 minutes)
7:00pm - 7:15pm ~ Welcome to Heart to Heart!
7:15pm - 7:25pm ~ Individual introductions (15 second each - 10 minutes total)
7:25pm - 8:10pm ~ SPEAKER PRESENTATION (45 minutes)
8:10pm - 8:20pm ~ Door prize drawings (10 minutes)
8:20pm - 8:30pm ~ Share your good news! (10 minutes)
We have a corporate sponsor for our group who has graciously offered a special promotion for us! Anywhere But Here Travel is a special sponsor for our group. Now our members get a discount on our travel consultation fees! Read more about it on our Travel Perks page.
Please visit our FAQ page for all the answers to your questions.